# SDR RAIA00204121

- Difficulty date: April 9, 2002
- Submitted: April 12, 2002
- Operation: Air carrier
- Aircraft: N558HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41071
- Aircraft time: 14,616 hours, 13,798 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX-STL- RIGHT EMERGENCY EXIT LIGHT INOP. REMOVED AND REPLACED RIGHT EMERGENCY EXIT LIGHT BULB.
